# SDR DALA13044200949

- Difficulty date: September 11, 2013
- Submitted: September 12, 2013
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 61,981 hours, 46,488 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Frayed
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THAT THE TAILCONE EMERGENCY RELEASE CABLE WAS FRAYED BEYOND ALLOWABLE LIMITS.  THE CABLE WAS REPLACED AND THE SYS WAS RIGGED TO SPECIFICATIONS. THE RII STEPS WERE COMPLETED.
